RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 6, Pages 221–222 (Mi izv518)  

This article is cited in 1 scientific paper (total in 1 paper)

Letter to the editors

R. R. Gontsov


Abstract: Errata to the paper by R. R. Gontsov “Refined Fuchs inequalities for systems of linear differential equations” Izvestiya: Mathematics, 2004, 68:2, 259–272.

DOI: https://doi.org/10.4213/im518

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:6, 1277–1279

Bibliographic databases:

UDC: 517.531.57
MSC: 34M99, 34M50, 34A30

Citation: R. R. Gontsov, “Letter to the editors”, Izv. RAN. Ser. Mat., 68:6 (2004), 221–222; Izv. Math., 68:6 (2004), 1277–1279

Citation in format AMSBIB
\Bibitem{Gon04}
\by R.~R.~Gontsov
\paper Letter to the editors
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 6
\pages 221--222
\mathnet{http://mi.mathnet.ru/izv518}
\crossref{https://doi.org/10.4213/im518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2108529}
\zmath{https://zbmath.org/?q=an:1078.34069}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 6
\pages 1277--1279
\crossref{https://doi.org/10.1070/IM2004v068n06ABEH000518}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227279000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746483972}


Linking options:
  • http://mi.mathnet.ru/eng/izv518
  • https://doi.org/10.4213/im518
  • http://mi.mathnet.ru/eng/izv/v68/i6/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. I. V. V'yugin, R. R. Gontsov, “Construction of a system of linear differential equations from a scalar equation”, Proc. Steklov Inst. Math., 271 (2010), 322–338  mathnet  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:225
    Full text:111
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020